# SDR ASAA2023080944502

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,719 hours, 17,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS LIGHT COVER MISSING ON WALL BETWEEN LAV D AND GALLEY. GROUNDED - YES. INSTALLED EMERGENCY LIGHT LENS COVER ON LAV D. OPS NML REF MM 33-51-00.
